Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gorsky, Mikhail Aleksandrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 3

Number of views:
This page:431
Abstract pages:842
Full texts:362
References:152
E-mail:

http://www.mathnet.ru/eng/person59677
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. M. A. Gorsky, “Subword complexes and 2-truncated cubes”, Uspekhi Mat. Nauk, 69:3(417) (2014),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 572–574  isi  scopus
2. M. A. Gorsky, “Subword complexes and edge subdivisions”, Trudy Mat. Inst. Steklova, 286 (2014),  129–143  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 114–127  isi  elib  scopus
2013
3. M. A. Gorsky, “Subword Complexes and Nil-Hecke Moves”, Model. Anal. Inform. Sist., 20:6 (2013),  121–128  mathnet
2010
4. M. A. Gorsky, “Proof of Gal's conjecture for the $D$ series of generalized associahedra”, Uspekhi Mat. Nauk, 65:6(396) (2010),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:6 (2010), 1178–1180  isi  elib  scopus

Presentations in Math-Net.Ru
1. Brick varieties, positroids, and Legendrian links
M. A. Gorsky
Lie groups and invariant theory
November 24, 2021 17:00   
2. Braid varieties, torus actions and stratifications
M. A. Gorsky
International Seminar for Young Researchers "Algebraic, Combinatorial and Toric Topology"
December 18, 2020 12:40   
3. Subword complexes, associahedra, and representations of quivers
M. A. Gorsky
St. Petersburg Seminar on Representation Theory and Dynamical Systems
September 10, 2014 18:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021